# SDR ASAA2023041642900

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,507 hours, 8,575 cycles
- System (JASC): 2210 · Autopilot System
- Part: Valve
- Part number: 8816001001
- Part serial: T019567C
- Condition: Failed
- Location: L & R Mlg Wws
- Part time: 27,504 hours, 8,574 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AP "A" WILL NOT ENGAGE. GROUNDED - YES. REMOVED & REPLACE BOTH SOLENOIDS AT A/P ACTUATOR A (M943). IAW B737-900 AMM 22-11-12-400-801.
